×

Periodic solutions to a singular abstract differential equation. (English) Zbl 0329.34053


MSC:

34G99 Differential equations in abstract spaces
34E15 Singular perturbations for ordinary differential equations
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] I. Straškraba O. Vejvoda: Periodic solutions to abstract differential equations. Czech. Math. J., 23 (98), 1973, pp. 635-669. · Zbl 0275.34063
[2] M. Kopáčková-Suchá: On the weakly nonlinear wave equation involving a small parameter at the highest derivative. Czech. Math. J., 19 (94), 1969, Praha. · Zbl 0181.37302
[3] H. Bourbaki: Integrating, measures, integrating of measures. 1967, Moscow)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.